# SDR 99FDEA00436

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48298
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Ac Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR COND DOOR LIGHT ON S/O PNL ILLUM IN FLT DURING CLIMB.  VERIFIED AND RECORDED IN AML.  AC DOORS ARE CLOSED BY VISUAL INSP PRIOR TO EACH DEPARTURE.
